# SDR UIEA2024110101074

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 141T53845
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN HATCH TO E/E COMPARTMENT HAS DAMAGED SEAL( REMOVED DAMAGED  SEAL  AT E/E COMPARTMENT BY PASSENGER CABIN HATCH, LOCATED, CLEANED, PREPARED, SECURED, AND INSTALLED, NEW  SEAL  AS REQUIRED AT E/E COMPARTMENT BY PASSENGER CABIN HATCH PER B767-300 AMM 52-48-05-004-001 & 25-48-05-404-006. NO FURTHER DEFECTS NOTED. )
